# SDR ASAA2014041807511

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 27,266 hours, 8,132 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FMC NOT PROVIDING POSITION INFO IN FLIGHT.  FMC-FMC VERIFY MESSAGE.  ACFT GROUNDED. PERFORMED FMC SYS BITE IAW FIM 34-61, TASK 801.  NO FAULTS FOUND. GROUND TEST PASSED. NO HISTORY 30 DAYS.
